# SDR UIEA200600301

- Difficulty date: December 1, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 92,355 hours, 18,959 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 69B0013511
- Condition: Cracked
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GEAR DOOR LIGHT AND RED GEAR LIGHT ON AFTER RETRACTION.  ANNUNCIATOR PANEL PRIM + ALT GEAR LIGHTS OUT.  PRIM + ALT NOSE DOOR LIGHTS ILLUMINATED.  PER ALT, OPS GEAR EXTENDED AND RETRACTED.  NOSE GEAR DOOR DID CLOSE, BUT REQUIRED LONGER THAN NORMAL TIME.  TROUBLE SHOOTING REVEALED STRUT PRESSURE/EXTENSION LOW AND NLG TORSION LINK CLOSURE BRACKET BROKEN.  NLG, OLEO SEALS REPLACED AND CLOSURE BRACKET, REMOVED AND REPLACED WITH SERVICEABLE UNIT.  NLG RETRACTION TEST CARRIED OUT, ALL OPS NORMAL.  LHT WORK ORDER LFN 12/06 AND GROUND LOG BOOK AA12729 TO AA12751 FOR FURTHER DETAIL.
